Skip to main content

Resonance oscillations of linear systems under the action of an almost-periodic parametric perturbation

Part III: Asymptotic integration of linear equations with quasiperiodic coefficients in a banach space

Literature cited

  1. V. N. Fomin, in: Problemy Matematicheskogo Analiza, No. 2, Izd. Leningradsk. Gos. Univ., 28–79 (1969).

  2. G. A. Krasinskii, Dokl. Akad. Nauk SSSR,180, No. 3, 526–529 (1968).

    Google Scholar 

  3. N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, Moscow (1963).

    Google Scholar 

  4. M. G. Krein, Lectures on the Theory of Stability of Solutions of Differential Equations in Banach Spaces [in Russian], Izd. Akad. Nauk Ukrain. SSR, Kiev (1964).

    Google Scholar 

  5. S. G. Krein, Linear Differential Equations in Banach Space [in Russian], Nauka, Moscow (1967).

    Google Scholar 

  6. V. V. Bolotin, Dynamic Stability of Elastic Systems [in Russian], GITTL, Moscow (1956).

    Google Scholar 

  7. I. M. Babakov, Theory of Oscillations [in Russian], GITTL, Moscow (1958).

    Google Scholar 

  8. V. N. Fomin, in: Problemy Matematicheskogo Analiza, No. 1, Izd. Leningradsk. Gos. Univ., 135–165 (1966).

  9. N. M. Krylov and N. N. Bogolyubov, Introduction to Nonlinear Mechanics [in Russian], Izd. Ukrain. SSR, Kiev (1937).

    Google Scholar 

  10. Yu. A. Mitropol'skii, Lectures on the Averaging Method in Nonlinear Mechanics [in Russian], Izd. Ukrain. SSR, Kiev (1966).

    Google Scholar 

  11. E. Hille and R. S. Phillips, Functional Analysis and Semigroups [Russian translation], IL, Moscow (1962).

    Google Scholar 

  12. Yu. A. Mitropol'skii and A. M. Samoilenko, in: Matematicheskaya Fizika, No. 3, Naukova Dumka, Kiev (1967), pp. 185–198.

    Google Scholar 

  13. V. N. Fomin, Mat. Sb., 81(123), No. 3, 307–327 (1970).

    Google Scholar 

Download references

Authors

Additional information

Translated from Problemy Matematicheskogo Analiza, No. 3: Integral'nye i Differentsial'nye Operatory. Differentsial'nye Uravneniya, pp. 119–145, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fomin, V.N. Resonance oscillations of linear systems under the action of an almost-periodic parametric perturbation. J Math Sci 1, 271–289 (1973). https://doi.org/10.1007/BF01083778

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01083778

Keywords

  • Linear System
  • Parametric Perturbation
  • Resonance Oscillation